Table of Contents
Chinese Journal of Mathematics
Volume 2016, Article ID 4361582, 4 pages
http://dx.doi.org/10.1155/2016/4361582
Research Article

A Symmetric Algorithm for Golden Ratio in Hyper-Horadam Numbers

1Education Faculty, Aksaray University, 68100 Aksaray, Turkey
2A. K. Education Faculty, Konya N. E. University, 42090 Konya, Turkey

Received 3 April 2016; Revised 17 June 2016; Accepted 17 July 2016

Academic Editor: Qinghua Hu

Copyright © 2016 Mustafa Bahşi and Süleyman Solak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. F. Horadam, “Basic properties of a certain generalized sequence of numbers,” The Fibonacci Quarterly, vol. 3, pp. 161–176, 1965. View at Google Scholar · View at MathSciNet
  2. N.-N. Cao and F.-Z. Zhao, “Some properties of hyperfibonacci and hyperlucas numbers,” Journal of Integer Sequences, vol. 13, article 10.8.8, 2010. View at Google Scholar
  3. A. Dil, V. Kurt, and M. Cenkci, “Algorithms for Bernoulli and allied polynomials,” Journal of Integer Sequences, vol. 10, no. 5, Article 07.5.4, 14 pages, 2007. View at Google Scholar · View at MathSciNet
  4. A. Dil and I. Mezö, “A symmetric algorithm for hyperharmonic and Fibonacci numbers,” Applied Mathematics and Computation, vol. 206, no. 2, pp. 942–951, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. D. Dumont, Matrices d. Euler. Seidel, Seminaire Lotharingien de Combinatorie, B05c, 1981, http://www.emis.de/journals/SLC/opapers/s05dumont.pdf.
  6. M. Bahşi, I. Mezö, and S. Solak, “A symmetric algorithm for hyper-Fibonacci and hyper-Lucas numbers,” Annales Mathematicae et Informaticae, vol. 43, pp. 19–27, 2014. View at Google Scholar